Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
suetey81

4 months post accutane red marks

Recommended Posts

Hi guys i've been off roaccutane for about 4 months now and i was jus wondering how long it is supposed to take for these red marks to fade. they are usually not too bad except for when i am exposed to the sun for a period or when i get really hot and flustered. they take a few hours to calm down and seem to be the scars from previous acne i have had. but why do they only show up sometimes?? aaaaa confused as my skin has been so good besides these. should i go back to the derm?? :think:

Share this post


Link to post
Share on other sites

Hi guys i've been off roaccutane for about 4 months now and i was jus wondering how long it is supposed to take for these red marks to fade. they are usually not too bad except for when i am exposed to the sun for a period or when i get really hot and flustered. they take a few hours to calm down and seem to be the scars from previous acne i have had. but why do they only show up sometimes?? aaaaa confused as my skin has been so good besides these. should i go back to the derm?? :think:

anyone??

Share this post


Link to post
Share on other sites

Hi guys i've been off roaccutane for about 4 months now and i was jus wondering how long it is supposed to take for these red marks to fade. they are usually not too bad except for when i am exposed to the sun for a period or when i get really hot and flustered. they take a few hours to calm down and seem to be the scars from previous acne i have had. but why do they only show up sometimes?? aaaaa confused as my skin has been so good besides these. should i go back to the derm?? :think:

just be patient im sure they'll fade soon =) were you flushed while on accutane?

Share this post


Link to post
Share on other sites

Hi guys i've been off roaccutane for about 4 months now and i was jus wondering how long it is supposed to take for these red marks to fade. they are usually not too bad except for when i am exposed to the sun for a period or when i get really hot and flustered. they take a few hours to calm down and seem to be the scars from previous acne i have had. but why do they only show up sometimes?? aaaaa confused as my skin has been so good besides these. should i go back to the derm?? :think:

just be patient im sure they'll fade soon =) were you flushed while on accutane?

i wasnt flushed when i was on the low dose at the start but when i got bumped up to 60mg per day thats wen the flushing started. my scars glow red sometimes too wen i get flushed and be in the sun. its better than it was while on accutane tho its jus annoyin :eh:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×